# SDR CA150730016

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,945 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCB5MA3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RDS SYS BOMB DOORS REMAINED OPEN AFTER DROP AND WOULD NOT CLOSE.  RDS SYS SERVO VALVE AND SHUTTLE VALVE, SN: 76314, REPLACED AND RDS, BOMB, SYS FUNCTION AND LEAK CHECKED AND DOORS CLOSED ALL WITH NO DEFECTS FOUND.
